# SDR SWIA202054363

- Difficulty date: October 5, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS GOUGED AT THE FORWARD SIDE.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CARGO DOOR HOUSING, IAW CRJ 200 SRM.  OPERATIONS CHECK GOOD.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE.
